Siberian Mathematical Journal

, Volume 51, Issue 3, pp 402–409

A conjugacy criterion for Hall subgroups in finite groups


DOI: 10.1007/s11202-010-0041-4

Cite this article as:
Vdovin, E.P. & Revin, D.O. Sib Math J (2010) 51: 402. doi:10.1007/s11202-010-0041-4


A finite group G is said to satisfy Cπ for a set of primes π, if G possesses exactly one class of conjugate π-Hall subgroups. We obtain a criterion for a finite group G to satisfy Cπ in terms of a normal series of the group.


Hall subgroup conjugacy of Hall subgroups Cπ-property 

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia

Personalised recommendations